MAUDE Adverse Event Report: BAUSCH + LOMB 25GA FLEXIBLE TAPERED ILLUMINATED LASER PROBE; OPHTHALMIC LASER SYSTEM BEAM GUIDE

BAUSCH + LOMB 25GA FLEXIBLE TAPERED ILLUMINATED LASER PROBE; OPHTHALMIC LASER SYSTEM BEAM GUIDE
Model Number 55.70.25P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Burn (2523)
Date of Event 12/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that during procedure the surgeon experienced a variable uptake on the laser on the retina.Settings were power 300, duration 100, interval 100.The duration was raised to 200, however the uptake was still variable.As a result the doctor experienced a hot burn that caused a break on the retina.A laser retinopexy was performed to treat the break.The case was completed without further complication.
 
Additional Manufacturer Narrative
The device was discarded and cannot be returned for evaluation.Review of device history record, trend analysis, risk assessment, and directions for use is underway.The investigation is ongoing.
 
Additional Manufacturer Narrative
The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on all available information, no causal factors can be determined and no conclusion can be drawn.The investigation is complete.

Brand Name
25GA FLEXIBLE TAPERED ILLUMINATED LASER PROBE
Common Device Name
OPHTHALMIC LASER SYSTEM BEAM GUIDE
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
3365 treecourt industrial blvd
st. louis MO 63122
Manufacturer Contact
juli moore
3845 corporate centre dr.
o''fallon, MO 63368
6362263220
MDR Report Key18425924
Report Number0001932402-2024-70001
Device Sequence Number8089193
Product Code HQB
UDI-Device Identifier20841305107094
UDI-Public(01)20841305107094(17)260718(11)230810(10)M0049597
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K954306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Model Number55.70.25P
Device Lot NumberM0049597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown